Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On attractivity for nonautonomous systems


Author: Xinzhi Liu
Journal: Quart. Appl. Math. 51 (1993), 319-327
MSC: Primary 34D20
DOI: https://doi.org/10.1090/qam/1218371
MathSciNet review: MR1218371
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Barbashin and N. N. Krasovskii, On global stability of motion, Dokl. Akad. Nauk SSSR 86, 453-456 (1952)
  • [2] T. A. Burton, An extension of Liapunov's direct method, J. Math. Anal. Appl. 28, 545-552 (1960); 32, 689-691 (1970) MR 0268465
  • [3] J. Haddock, Stability theory for nonautonomous systems, Dynamical Systems, Proc. International Symposium, Vol. II, Brown Univ., Providence, RI, 1974, L. Cesari, J. Hale, and J. LaSalle, eds., Academic Press, New York, 1976, pp. 599-603 MR 0595700
  • [4] L. Hatvani, Attractivity theorems for non-autonomous systems of differential equations, Acta Sci. Math. 40, 271-283 (1978) MR 515208
  • [5] L. Hatvani, On the uniform attractivity of solutions of ordinary differential equations by two Lyapunov functions, preprint, 1990 MR 1114963
  • [6] V. Lakshmikanthan and Xinzhi Liu, On asymptotic stability for non-autonomous differential systems, Nonlinear Anal. 13, 1181-1189 (1989)
  • [7] J. P. LaSalle, The stability of dynamical systems, Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, PA, 1976 MR 0481301
  • [8] J. P. LaSalle, Stability of nonautonomous systems, Nonlinear Anal. 1, 83-91 (1976) MR 0427759
  • [9] Xinzhi Liu, Perturbing families of Lyapunov functions and asymptotic stability, J. Math. Phys. Sci. 23, 23-34 (1989) MR 985647
  • [10] V. M. Matrosov, On the theory of stability of motion, Prikl. Mat. Mekh. 26, 992-1002 (1962) MR 0150404
  • [11] L. Salvadori, Some contributions to asymptotic stability theory, Ann. Soc. Sic. Bruxelles Sér. I 88, 183-194 (1974) MR 0352625
  • [12] T. Yoshizawa, Asymptotic behavior of solutions of a system of differential equations, Contrib. Differential Equations 1, 371-387 (1963) MR 0148991
  • [13] T. Yoshizawa, Attractivity in non-autonomous systems, Internat. J. Non-linear Mech. 20, 519-528 (1985)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34D20

Retrieve articles in all journals with MSC: 34D20


Additional Information

DOI: https://doi.org/10.1090/qam/1218371
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society